MathSciNet Relay Station
MathSciNet bibliographic data
MR1356125 (97a:17006) 17A75 (11E39 17A45)
Thakur, Maneesh L. Cayley algebra bundles on $\bold A\sp 2\sb K$ revisited. Comm. Algebra 23 (1995), no. 13, 5119–5130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement